advertisement
Question
Posted by: Les | 2011/05/23

Tramexe Hal 50 mg

Hi

Could Tramexe Hal 50 mg cause hallucinations? and if yes what alternative drug would you recomend.

For someone in their eighties, in a huge amount of pain what dosage would you recommend. Obviously this is background information to be disused with a GP.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Les,

Yes, Tramahexal may indeed cause hallucinations in small percentage of people. For me to advise on a substitute, I'd need to have more information on the patient, type of pain, etc.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/05/25

Hi Les,

Yes, Tramahexal may indeed cause hallucinations in small percentage of people. For me to advise on a substitute, I'd need to have more information on the patient, type of pain, etc.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement